Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    22
  • views
    12134

END OF ACCUTANE AFTER 5.5 MONTHS

Raf97

545 views

After 5 months and half my dermatologist decided to stop taking accutane, whose dosage was 40 mg/day . She decided to stop because acne has completely faded and even because my last blood test wasn't totally ok (my transaminase's values were high). I just have to fight with hyperpigmentation , in fact I still have red marks on my face but in general the situation is acceptable.
Accutane didn't give me any problem during the treatment , exept dry lips which is necessary for that kind of treatment. However, during my course of accutane I experienced episodes of flushings.
Basically at one point of the day, even without a reason, my cheecks started to became red and I felt a burn sensation. This phenomena lasts generally 1 hour and half or even two hours. It can happen multiple times in a day, generally two times a day. My dermatologist has said that this problem is related to the old inflamed veins under my skin caused by old pimples , inflamed by the absence of moistruization due to the accutane. She said basically it's a pre-form of rosacea but these flushings should gradually stop when accutane will go out of my body totally.
In the meantime she told me to use a metronidazole 1% gel during the nights and a gel of ivermectina during the day, with a sun protection cream.
Did you experience too phenomena of flushing during your course of accutane? Did they go away?



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×